# SDR CA051129006

- Difficulty date: November 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,577 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9754423104
- Condition: Malfunctioned
- Location: Stick Pusher
- Part time: 4,526 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT RETURNED TO RAMP FOLLOWING NORMAL DEPARTURE AND REPORTED THAT SHORTLY AFTER TAKEOFF THE "STICK SHAKER" WAS OPERATING AND OPERATED MOST OF THE WAY THROUGH THE CIRCUIT TO RETURN TO RUNWAY AND THE RAMP.  AIRCRAFT WAS BROUGHT INTO HANGAR AND A "CHECK" OF THE STICK PUSHER SYSTEM WAS PERFORMED.  IT WAS DISCOVERED THAT LT AOA TRANSMITTER WAS INITIATING A SHAKE AT 10 DEGREES INSTEAD OF THE NORMAL PER CHECK 32 DEGREES.  RT AOA TRANSMITTER WAS ALSO TESTED AND SHAKE WAS AT NORMAL 32 DEGREES.  A SERVICEABLE SPARE STICK SHAKER COMPUTER WAS INSTALLED AND A COMPLETE "FUNCTION TEST" PERFORMED.  ALL SYSTEMS NORMAL.  A PRECAUTIONARY TEST FLIGHT PERFORMED ALL SYSTEM FUNCTIONING NORMAL.
